Alert archive / Florida / Small Craft Advisories in 2018
Small Craft Advisory 7, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Jan 24, 2018, 4:00 AM EST. It took effect at Jan 24, 2018, 11:00 PM EST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2018, 4:00 AM EST (09:00 UTC)
- In effect from
- Jan 24, 2018, 11:00 PM EST
- Expired
- Jan 28, 2018, 3:58 PM EST
- In force
- 4 days
- Issued by
- NWS Miami, FL
The text
As transmitted.
664 WHUS72 KMFL 240900 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 400 AM EST Wed Jan 24 2018 AMZ630-650-651-670-671-242100- /O.NEW.KMFL.SC.Y.0007.180125T0400Z-180126T1200Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 400 AM EST Wed Jan 24 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EST FRIDAY... The National Weather Service in Miami has issued a Small Craft Advisory, which is in effect from 11 PM this evening to 7 AM EST Friday. * Winds and Seas...Northeast winds 15 to 25 kt with gusts up to 30 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
12 follow-up statements
657 WHUS72 KMFL 242049 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 349 PM EST Wed Jan 24 2018 AMZ630-650-651-670-671-250500- /O.EXT.KMFL.SC.Y.0007.180125T0400Z-180127T1200Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 349 PM EST Wed Jan 24 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EST SATURDAY... * Winds and Seas...Northeast winds 15 to 25 kt with gusts up to 35 kt. Seas 6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
659 WHUS72 KMFL 250820 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 320 AM EST Thu Jan 25 2018 GMZ676-252030- /O.EXB.KMFL.SC.Y.0007.180125T2200Z-180126T2100Z/ Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 320 AM EST Thu Jan 25 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 PM EST FRIDAY... The National Weather Service in Miami has issued a Small Craft Advisory, which is in effect from 5 PM this afternoon to 4 PM EST Friday. * Winds and Seas...Northeast winds 20 kt with gusts up to 25 kt. Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ630-650-651-670-671-252030- /O.CON.KMFL.SC.Y.0007.000000T0000Z-180127T1200Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 320 AM EST Thu Jan 25 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... * Winds and Seas...Northeast winds 15 to 25 kt with gusts up to 35 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
619 WHUS72 KMFL 251402 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 902 AM EST Thu Jan 25 2018 AMZ630-650-651-670-671-252215- /O.CON.KMFL.SC.Y.0007.000000T0000Z-180127T1200Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 902 AM EST Thu Jan 25 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... * Winds and Seas...Northeast winds 20 to 30 kt with gusts up to 35 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ676-252215- /O.CON.KMFL.SC.Y.0007.180125T2200Z-180126T2100Z/ Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 902 AM EST Thu Jan 25 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 PM EST FRIDAY... * Winds and Seas...Northeast winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
759 WHUS72 KMFL 252039 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 339 PM EST Thu Jan 25 2018 AMZ630-650-651-670-671-260545- /O.EXT.KMFL.SC.Y.0007.000000T0000Z-180128T1500Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 339 PM EST Thu Jan 25 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SUNDAY... * Winds and Seas...East winds 20 to 25 kt with gusts up to near gale force. Seas 6 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or 7+ foot seas are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ676-260545- /O.CON.KMFL.SC.Y.0007.180125T2200Z-180126T2100Z/ Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 339 PM EST Thu Jan 25 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY... * Winds and Seas...Northeast winds 20 to 25 kt with gusts up to near gale force. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or 7+ foot seas are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
995 WHUS72 KMFL 260219 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 919 PM EST Thu Jan 25 2018 AMZ630-650-651-670-671-262100- /O.CON.KMFL.SC.Y.0007.000000T0000Z-180128T1500Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 919 PM EST Thu Jan 25 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * Winds and Seas...East-northeast winds 20 to 30 kt with occasional gusts up to 35 kt. Seas building to 6 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or 7+ foot seas are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ676-262100- /O.CON.KMFL.SC.Y.0007.000000T0000Z-180126T2100Z/ Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 919 PM EST Thu Jan 25 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY... * Winds and Seas...Northeast winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or 7+ foot seas are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
883 WHUS72 KMFL 260857 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 357 AM EST Fri Jan 26 2018 AMZ630-650-651-670-671-262100- /O.CON.KMFL.SC.Y.0007.000000T0000Z-180128T1500Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 357 AM EST Fri Jan 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * Winds and Seas...East winds 20 to 25 kt with gusts up to 35 kt. Seas 6 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or 7+ foot seas are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ676-262100- /O.CON.KMFL.SC.Y.0007.000000T0000Z-180126T2100Z/ Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 357 AM EST Fri Jan 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * Winds and Seas...East winds 20 kt with gusts up to 25 kt. Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or 7+ foot seas are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
024 WHUS72 KMFL 262047 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 347 PM EST Fri Jan 26 2018 GMZ676-262200- /O.EXP.KMFL.SC.Y.0007.000000T0000Z-180126T2100Z/ Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 347 PM EST Fri Jan 26 2018 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON... The small craft advisory for offshore Gulf of Mexico waters off South Florida will be allowed to expire at 4pm. Wave heights have dropped below 5 feet. However, ENE winds of 15 to 20 knots will still be likely through this evening. $$ AMZ630-650-651-670-671-271000- /O.CON.KMFL.SC.Y.0007.000000T0000Z-180128T1500Z/ Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 347 PM EST Fri Jan 26 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * Winds and Seas...East winds 20 to 25 kt with gusts up to 30 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or 7+ foot seas are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
194 WHUS72 KMFL 270900 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 400 AM EST Sat Jan 27 2018 AMZ650-651-670-671-272100- /O.EXT.KMFL.SC.Y.0007.000000T0000Z-180128T2200Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 400 AM EST Sat Jan 27 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST SUNDAY... * Winds and Seas...East winds 15 to 25 kt with gusts up to 30 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or 7+ foot seas are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ630-272100- /O.CON.KMFL.SC.Y.0007.000000T0000Z-180128T1500Z/ Biscayne Bay- 400 AM EST Sat Jan 27 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * Winds and Seas...East winds 15 to 25 kt with gusts up to 30 kt. Seas 1 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or 7+ foot seas are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
119 WHUS72 KMFL 272040 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 340 PM EST Sat Jan 27 2018 AMZ630-281000- /O.CON.KMFL.SC.Y.0007.000000T0000Z-180128T1500Z/ Biscayne Bay- 340 PM EST Sat Jan 27 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * Winds and Seas...East winds 15 to 25 kt with gusts up to 30 kt. Seas 1 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or 7+ foot seas are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ650-651-670-671-281000- /O.CON.KMFL.SC.Y.0007.000000T0000Z-180128T2200Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 340 PM EST Sat Jan 27 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SUNDAY... * Winds and Seas...East winds 15 to 25 kt with gusts up to 30 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or 7+ foot seas are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
239 WHUS72 KMFL 280901 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 401 AM EST Sun Jan 28 2018 AMZ630-281500- /O.CON.KMFL.SC.Y.0007.000000T0000Z-180128T1500Z/ Biscayne Bay- 401 AM EST Sun Jan 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * Winds and Seas...East around winds 15 to 20kt. Seas 1 to 2 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or 7+ foot seas are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ650-651-670-671-282000- /O.CON.KMFL.SC.Y.0007.000000T0000Z-180128T2200Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 401 AM EST Sun Jan 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * Winds and Seas...East winds 15 to 20 kt with gusts up to 25 kt. Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or 7+ foot seas are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
677 WHUS72 KMFL 281503 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 1003 AM EST Sun Jan 28 2018 AMZ630-281615- /O.EXP.KMFL.SC.Y.0007.000000T0000Z-180128T1500Z/ Biscayne Bay- 1003 AM EST Sun Jan 28 2018 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING... Breezy southeast winds are expected through this afternoon, but decreasing below advisory criteria. Thus, the Small Craft advisory will be allowed to expire. $$ AMZ650-651-670-671-282200- /O.CON.KMFL.SC.Y.0007.000000T0000Z-180128T2200Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 1003 AM EST Sun Jan 28 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * Winds and Seas...Southeast winds 15 to 20 kt with gusts up to 25 kt. Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or 7+ foot seas are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
288 WHUS72 KMFL 282058 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 358 PM EST Sun Jan 28 2018 AMZ650-651-670-671-282200- /O.CAN.KMFL.SC.Y.0007.000000T0000Z-180128T2200Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 358 PM EST Sun Jan 28 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... Breezy southeast winds are expected through this evening, but remaining below advisory criteria. Thus, the Small Craft is cancelled. $$ http://www.weather.gov/miami
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 24, 1:02 AM EST, 2 hours 58 minutes earlier.
Area forecast discussion, Jan 24, 1:02 AM EST, 2 hours 58 minutes before
Area Forecast Discussion National Weather Service Miami FL 102 AM EST Wed Jan 24 2018 .AVIATION...Frontal boundary currently over the South Florida region will keep calm to variable wind across the east coast terminals overnight. Cigs will fluctuate between VFR to MVFR 1500-2500 ft for most of the east coast terminals through the morning hrs. Winds already northerly to the west will gradually shift NNW after 12Z for east coast terminals. Models suggest VCSH near the east TAFs sites by mid morning. Therefore, VCSH has been included closer to 15Z today. NNE shift with winds 10 to 15 knots expected early Thu and less chance of SHRA. && .PREV DISCUSSION... /issued 727 PM EST Tue Jan 23 2018/ UPDATE... Broken line of showers over eastern Palm Beach extending to central Broward at 720pm moving eastward with lighter more isolated activity farther south and west. This line of heavier activity should mostly move into the Atlantic by late evening. For the rest of the night, showers over the southern and eastern portions of South Florida will consist of mainly light to moderate isolated to scattered activity. Made slight adjustments to PoPs based on latest radar and HRRR. Slowed down the rate of temperatures falling overnight. No change was made to the forecast low temperatures for Wednesday morning. PREV DISCUSSION... /issued 655 PM EST Tue Jan 23 2018/ AVIATION...Band of showers with the occasional storm moving into region this evening just ahead of cold front. VCSH for all sites generally through 04Z-08Z, with storm threat too low to include in the TAFs at this time. Front moving in around same time with winds becoming light NW. Models suggest prevailing IFR-MVFR cigs coming in with front, lingering through most of Wed as front stalls just to the south. SHRA chances expected to return for KFLL-KTMB late morning. PREV DISCUSSION... /issued 429 PM EST Tue Jan 23 2018/ DISCUSSION... Short Term (This afternoon through Wednesday night): Slow moving cold front is responsible for showers and a few thunderstorms that have been occurring this afternoon, mainly over northern portions of South Florida, including the Lake region. This activity will be migrating eastward through the early afternoon hours. The cold front will move through South Florida tonight. The air does not become drier very quickly behind the front. With light winds, I added patchy fog to the grids for the overnight period. Expect a chance of showers to persist through Wednesday night, mainly across southern and eastern portions of South Florida. The cold front has been weakening significantly as it moves southeastward, so this cold front will not bring air as cold as the fronts earlier this month. The coldest night will be Wednesday night, when lows are forecast to range from the upper 40s in Glades County to the lower 60s along the southeast beaches. Medium Range (Thursday-Saturday): Strong high pressure building in over the eastern U.S. behind the front will bring clearing skies and drier weather for late this week. The main story will be the very strong pressure gradient and strong winds. Thursday into Saturday, winds of 20-30 kt with gusts approaching gale force are forecast for the Atlantic waters. Winds will be NE Thursday, gradually veering to E by late Friday. Long Term (Saturday night through Tuesday): GFS and ECMWF develop a low pressure trough near the northeastern Gulf of Mexico around the Sunday time frame. The models are in a little better agreement than they had previously been on the timing for bringing this feature across Florida. Increasing moisture and rain chances are likely for South Florida, especially Sunday afternoon into Monday. Behind the system, somewhat cooler air can be expected as we head into the middle portion of next week. MARINE... A cold front will pass through South Florida tonight, with a chance of showers persisting over the waters into Wednesday night. Hazardous northerly winds are expected to develop along with rough seas Wednesday night into Thursday, then remain strong into the weekend as they turn easterly. For the Atlantic waters, seas in the 7 to 9 foot range, with winds of 20-30 kt and gusts near gale force will be possible later this week. BEACH FORECAST... The rip current risk may increase on Atlantic waters by late Wednesday, and especially on Thursday as breezy north winds impact the region. The winds will shift to NE on Thursday in excess on 20 kt and become east on Friday, still over 20 kt. A high risk of rip currents is likely Friday into Saturday on Atlantic beaches, when the strong winds will be out of the east. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 74 57 70 61 / 20 20 0 10 Fort Lauderdale 76 60 71 63 / 30 30 10 10 Miami 77 61 72 62 / 30 30 10 10 Naples 75 53 73 57 / 10 10 0 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && AVIATION...67/MT
Hazardous weather outlook, Jan 23, 7:32 PM EST, 8 hours 28 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 732 PM EST Tue Jan 23 2018 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 241245- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 732 PM EST Tue Jan 23 2018 ...Patchy Fog Across South Florida Tonight... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT VISIBILITY: Light and moist west-southwest winds ahead of a frontal boundary will lead to favorable conditions for fog development across South Florida overnight. Visibility may drop below a mile at times in fog. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY The elevated risk of rip currents will be possible mid week along Atlantic beaches. By the latter half of the week and into the weekend, breezy easterly winds will act to generate strong rip currents along Atlantic beaches. Breezy easterly winds will create rough seas and hazardous boating conditions, esepcailly across the Atlantic waters Thursday into the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
Nearby
Small Craft Advisories in Florida, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.